# SDR N8TA00010702

- Difficulty date: January 7, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757*
- Aircraft serial: 26244
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, CREW OBSERVED VIBRATION.  ENGINE VIBRATION INDICATED .5.  RETURNED TO STATION.  INSPECTED ENTIRE EXTERIOR OF AC CHECKED GEAR DOORS, RUDDER, FLAPS SPOILERS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO SUBSEQUENT OCCURRENCES.  (M)
